Turán's theorem for k-graphs

Research output: Contribution to journalArticle

Abstract

Let T(n, k, b) (T for Turán) denote the smallest q such that there exists a k-graph with n vertices, q edges, and no independent set of size b. Improved lower bounds are found for the function T.

Original languageEnglish (US)
Pages (from-to)183-186
Number of pages4
JournalDiscrete Mathematics
Volume2
Issue number2
DOIs
StatePublished - May 1972

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Turán's theorem for k-graphs'. Together they form a unique fingerprint.

Cite this